The concept of transport capacity in geomorphology

Wainwright, John, Parsons, Anthony J, Cooper, James R ORCID: 0000-0003-4957-2774, Gao, Peng, Gillies, John A, Mao, Luca, Orford, Julian D and Knight, Peter G
(2015) The concept of transport capacity in geomorphology. REVIEWS OF GEOPHYSICS, 53 (4). 1155 - 1202.

[img] Text
Published in Issue.pdf - Published Version

Download (1MB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 12 Dec 2017 10:01
Last Modified: 04 Dec 2019 22:10
DOI: 10.1002/2014RG000474
Related URLs:
Repository Staff Access